Noncommuting domination in Krein spaces via commutators of block operator matrices

2007
journal article
article
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorWojtylak, Michał - 147997 pl
dc.date.accessioned2019-10-09T10:27:41Z
dc.date.available2019-10-09T10:27:41Z
dc.date.issued2007pl
dc.description.number1pl
dc.description.physical129-147pl
dc.description.volume59pl
dc.identifier.doi10.1007/s00020-007-1506-0pl
dc.identifier.eissn1420-8989pl
dc.identifier.issn0378-620Xpl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/84309
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licencebez licencji
dc.rights.uri*
dc.subject.ensymmetric operatorpl
dc.subject.enselfadjoint operatorpl
dc.subject.enKrein spacepl
dc.subject.enblock operator matrixpl
dc.subtypeArticlepl
dc.titleNoncommuting domination in Krein spaces via commutators of block operator matricespl
dc.title.journalIntegral Equations and Operator Theorypl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Wojtylak, Michał - 147997
dc.date.accessioned
2019-10-09T10:27:41Z
dc.date.available
2019-10-09T10:27:41Z
dc.date.issuedpl
2007
dc.description.numberpl
1
dc.description.physicalpl
129-147
dc.description.volumepl
59
dc.identifier.doipl
10.1007/s00020-007-1506-0
dc.identifier.eissnpl
1420-8989
dc.identifier.issnpl
0378-620X
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/84309
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
bez licencji
dc.rights.uri*
dc.subject.enpl
symmetric operator
dc.subject.enpl
selfadjoint operator
dc.subject.enpl
Krein space
dc.subject.enpl
block operator matrix
dc.subtypepl
Article
dc.titlepl
Noncommuting domination in Krein spaces via commutators of block operator matrices
dc.title.journalpl
Integral Equations and Operator Theory
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
7
Views per month
Views per city
Dublin
2
Gorontalo
2
Wroclaw
2
Ashburn
1

No access

No Thumbnail Available